Approximation of almost periodic functions by functions of class $Q_\varepsilon$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1965), pp. 17-23
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1965_4_a2,
author = {E. A. Bredikhina},
title = {Approximation of almost periodic functions by functions of class $Q_\varepsilon$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {17--23},
year = {1965},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1965_4_a2/}
}
E. A. Bredikhina. Approximation of almost periodic functions by functions of class $Q_\varepsilon$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1965), pp. 17-23. http://geodesic.mathdoc.fr/item/IVM_1965_4_a2/